# SDR ARWA9610053

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Housing
- Condition: Cracked
- Location: Flap Cable Drum
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 3 INCH CRACK AND IMPROPER REPAIR AT FLAP CABLE DRUM HOUSING LOCATED IN LT MAIN WHEEL WELL.  REMOVED PREVIOUS REPAIR, FORMED AND TREATED REPAIR PARTS IAW DC-8 SRM 51-1-4.  INSTALLED DOUBLER IAW DC-8 SRM 53-2-0 FIG 4D SH 3.
